# SDR AALA20031043

- Difficulty date: September 21, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200008731
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING WAS OBSERVED TO BE INOPERATIVE AT DOOR R1.  REPLACED EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
